Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Moclobemide side-effects

Posted by cybercafe on August 24, 2002, at 1:22:01

In reply to Re: Moclobemide side-effects gypsea, posted by JonW on August 23, 2002, at 18:03:19

> There doesn't seem to be a definite answer to how long to wait between stopping Nardil and starting moclobemide. I asked a couple of pdocs who said to wait the 2 weeks to be safe so that is what I did. If it weren't for Geodon the depression would have hit kicked my arse.

hmm... are you able to hold down a job while going through all of this ?

i am wondering how much to expect of myself ...


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:cybercafe thread:117296
URL: http://www.dr-bob.org/babble/20020821/msgs/117615.html